# SDR AALA980509

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14061
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 471
- System (JASC): 2550 · Cargo Compartments
- Part: Tray
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CENTER CARGO NR 6 ROLLER TRAY HAS CORROSION DAMAGE.  REMOVED AND REPLACED SECTION OF ROLLER TRAY PER SRM 51-72-10-0.  (M)
